# SDR SIMA20140824020

- Difficulty date: August 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W102-8660 BROKEN NEAR CONNECTOR P8530 GALLEY CEILING SERVICE DOOR EXIT LIGHT CIRCUIT.  REPAIRED WIRE IAW SWPM 20-21-00.
